Hardy's uncertainty principle on semisimple groups

Cowling, M. ; Sitaram, A. ; Sundari, M. (2000) Hardy's uncertainty principle on semisimple groups Pacific Journal of Mathematics, 192 (2). pp. 293-296. ISSN 0030-8730

PDF - Other

Official URL: http://msp.org/pjm/2000/192-2/p06.xhtml

Related URL: http://dx.doi.org/10.2140/pjm.2000.192.293


A theorem of Hardy states that, if f is a function on R such that |f(x)|≤ C e−α|x|2 for all x in R and |f(ξ)|≤ C e−β|ξ|2 for all ξ in R, where α > 0, β > 0, and αβ > 1∕4, then f = 0. Sitaram and Sundari generalised this theorem to semisimple groups with one conjugacy class of Cartan subgroups and to the K-invariant case for general semisimple groups. We extend the theorem to all semisimple groups.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
ID Code:108966
Deposited On:14 Jun 2017 04:22
Last Modified:14 Jun 2017 04:22

Repository Staff Only: item control page